Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had unprotected sex and took ipill. Missing periods. Pregnancy test negative. What's wrong?

My girlfriend first day was on 6th Nov, 2012. i made out on 10th and gave her ipill. Later on 30th Nov i made out, though i am sure i have not ejaculated as the unsafe intercourse was for a short span. today is 16th dec still she has not got periods, and there are no such symptoms as sore nipples . I am aware of side effects of these contraceptive pills, periods get delayed for like 2 weeks and for some its delayed for months and their pregnancy tests are negative too. Please help out..
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
even pre-ejaculate may also contain sperms and sore nipple is not a sign of pregnancy. pregnant test may falsely be negative in first two weeks so repeat the test after 2weeks and if periods gets delayed consult your gynecologist.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor